# SDR SWAA2023070558758

- Difficulty date: June 13, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,393 hours, 34,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE STA 500D-520; BLO; WL 208<[01] REMOVED & REPLACED INTERCOSTAL UPPER ATTACH ANGLE BS 500D-520 BL 0 WL 208.1 PER SRM 51-40-02-0G-0 ; SRM 51-40-05-0G-0 AND BOEING DWG# 143A5400;[02] VERIFIED CORRECTION ACTION ITEM 1.;[03] VERIFIED CORRECTION ACTION ITEM 1; CARD COMPLETE.;[04] VERIFIED MEASUREMENT TABLE (UPDATED)
